# SDR IPXA2020031353131

- Difficulty date: February 14, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Filler
- Part number: ARC09717
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING T/E  PANEL HAS BULGE FWD OF I/B AILERON.REPAIRED CORRODED LT WING T/E SPACER FILLER BETWEEN XORS 414 TO XORS 420 IAW VT-SAA EA 011-5700-01-A8051 REV. IR AND UPS EO MD11-5710-75648-A. (MINOR)
